# SDR SWAA2012122710869

- Difficulty date: December 17, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 29,186 hours, 17,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP INBOARD AFT CORNER DELAMINATED.  REPAIRED IAW SRM.
